# SDR 07FDEA02885

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- Aircraft time: 32,475 hours, 18,635 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 652165831
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AR T/E REAR SPAR AREA APPROX RS STA491.  LOWER FIXED PANEL UPPER INBD CHORD MOUNT BRACKET HAS A CRACK BELOW SPOILER PNL NR 3.  REMOVED AND REPLACED BRACKET IAW SRM 51-30-2.
